Hi, First of all, thank you for being such a great resource through my teens and early 20s. You guys are great!
I have been on Ortho Tri Cyclen lo for 9 years, and besides a few exceptions in those 9 years, I take my pill the same time every day- including this month.
This is the first time that I've ever gotten my period on the first day of inactive pills. I've been under a lot of stress, but I have had stressful times before. Is this normal? Thanks!
Posts: 5 | From: Ohio | Registered: May 2010
| IP: Logged |
Volunteer Assistant Director
Member # 90293
So just so I"m clear: you're saying that you usually get the withdrawal bleed later in the week of inactive pills?
There is nothing whatsoever wrong or unhealthy about getting it the first day of the inactive pill week.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.